40 Days Finasteride, Side Effect, Shrunk. Plzz Help Me !! Depression, Anxiety Issue.

saurav9

Member
My Regimen
Reaction score
2
Hi Guys,

This is my 1st post, I am 32 year old from India. My dermatologist recommended me Finalo (Finasteride) of 1mg for 60 days with Hair4U F 5% (Minoxidil 5% with finasteride).

I took for 40 days, from 39th day suddenly I felt my penis got flaccid, limp, soft, no erection at all. And I was the horniest guy before Finasteride and masturbated daily min 2 times, till 38th day with fina also I was able to masturbate but with low libido, but from 2 days unable to masturbate even after watching p**rn. I am going gym from 4 years, I am highly active in gym, have muscular body. I had good sexual relationship in past. But suddenly what happen to my dick ? I talked to my doctor, he referred me for testestorene blood test. Then only he can tell that this is side effect or psychological. I am really worried now. Having lots of anxiety, I am getting panic. This is 3rd day and still no erection.

My some friends said, it takes 10 days to recover from side effect, and some said, stop thinking about this. What should I do now ? Unable to do any work, I am still unmarried, I keep thinking about my shrunken dick.

How much time it takes for recovery ? I am not feeling good. :(

Hope I will get positive reply here.
 
Last edited:

g.i joey

Senior Member
Reaction score
1,940
recovery can take anywhere from 2 weeks to 3 months, dont worry, you'll be fine again mate.
 

saurav9

Member
My Regimen
Reaction score
2
recovery can take anywhere from 2 weeks to 3 months, dont worry, you'll be fine again mate.
Are you sure ? I am freaking every hour, keep thinking about my dick only. Do I need any medication to reverse back ? How to flush out FINASTERIDE from the body ? I am freaking too much.
 

g.i joey

Senior Member
Reaction score
1,940
Are you sure ? I am freaking every hour, keep thinking about my dick only. Do I need any medication to reverse back ? How to flush out FINASTERIDE from the body ? I am freaking too much.

Yes you’ll be fine bro... do yourself a favor and distract yourself. Check back in 2 months and if you’re still having problems then you can freak out. But I can assure you 99% that you will go back to normal in due time

Your dick will be fine and what you’re experiencing is NORMAL to someone who gets sides from
Finasteride, don’t worry and focus on other things, check back in 2 months
 

saurav9

Member
My Regimen
Reaction score
2
Yes you’ll be fine bro... do yourself a favor and distract yourself. Check back in 2 months and if you’re still having problems then you can freak out. But I can assure you 99% that you will go back to normal in due time

Your dick will be fine and what you’re experiencing is NORMAL to someone who gets sides from
Finasteride, don’t worry and focus on other things, check back in 2 months
Thanks for the reply..

Today in the morning I got erection, but after fully wake up from bed it erection gone after 1min. Does that mean, I am not having permanent side effect and it will go by time. (Today is 4th day)
 

LosingHairLosingPatience

Established Member
My Regimen
Reaction score
137
Thanks for the reply..

Today in the morning I got erection, but after fully wake up from bed it erection gone after 1min. Does that mean, I am not having permanent side effect and it will go by time. (Today is 4th day)
Abstain for anti-androgens.
Never use Propecia again. Ever.
 

saurav9

Member
My Regimen
Reaction score
2
Abstain for anti-androgens.
Never use Propecia again. Ever.
In my life I am not going to ever touch propecia/finasteride again. I would live with bald shaved head, but can not live without erected dick.

Brother, Can you suggest me best food/diet for finasteride side effect.

My physician Suggested me to take "ASHWAGANDHA herb", GOKSHURA (tribulus, terrastris) (made in India) to improve my testestorene. What about other precaution should I take ?
 
Last edited:

saurav9

Member
My Regimen
Reaction score
2
I read somewhere that green tea, zinc, L-Carcinite, Multivitamins worsen the PFS side effect, is that true ?

I am taking Multivitamins from 4 years, and drinking green tea also from long time. Should I stip all these ?

(check attachment)
 

Attachments

  • Screenshot_2018-07-30-21-49-58-403_com.android.chrome.jpg
    Screenshot_2018-07-30-21-49-58-403_com.android.chrome.jpg
    109.1 KB · Views: 271

LosingHairLosingPatience

Established Member
My Regimen
Reaction score
137
In my life I am not going to ever touch propevia/finasteride again. I would live with bald shaved head, but can not live wothowi erected dick.

Brother, Can you suggest me best food/diet for finasteride side effect.

My physician Suggested me to take "ASHWAGANDHA herb", GOKSHURA (tribulus, terrastris) (made in India) to improve my testestorene. What about other precaution should I take ?


None of those actually effect Testosterone directly, but they do help if you cycle them. If you want a plan of action, start here:
http://www.swolesource.com/forum/forumdisplay.php?f=47
 

saurav9

Member
My Regimen
Reaction score
2
Yeah just give it time those numbers will be a good reference for you though.

Just now I met my dermatologist who previously prescribed Finasteride, and testestorene test. She said, "you have normal testestorene level, then why you are worrying, you must be having some psychological issue and because of that you are having sexual problem".

But I dont had any stress before this. I am physically fit, going gym from 3-4 years regularly. Having green tea, clean diet , I don't smoke, I don't drink alcohol. I always had erection imagining celebrity or a hot lady. But what happen to me now. :(:(
 

TGTS23

New Member
My Regimen
Reaction score
6
I took Finasteride 11 days. Then I stopped having sensation on my penis. Libido zero, no morning erections. Was freaking out. On 4th day not taking Finasteride started having morning erections again. Libido started rising, erections normalizing. 10 days off I am practically back to normal.

I do not currently exercise and am a bit (20 lbs) overweight (though I'm 6'4'', so that is not much).

I will never touch the stuff again, scariest 20 days of my life.

f*** that, I will be a bald horny guy before a hairy limp dick one any day of my life. Even if I wasn't happily married. I'd rather be able to self pleasure than be a non sexual person. Screw this, seriously, never take that sh*t again.
 

saurav9

Member
My Regimen
Reaction score
2
f*** that, I will be a bald horny guy before a hairy limp dick one any day of my life. Even if I wasn't happily married. I'd rather be able to self pleasure than be a non sexual person. Screw this, seriously, never take that sh*t again.

yeah bro !!! :cool:


New UPDATE* : 7th day -- Couldn't masturbate from 6 days because of soft, flaccid dick. Tonight at 1am I got a call from one of my old ex after so long time, and her voice turned me ON, my dick started rising up, while talking to her & I start masturbating, it took long time compare to previous one (4-5min), and it was hard like rock, and ejaculated very thick semen. I felt good. But again it went to soft & flaccid state.

I am taking these Indian Herbs (ayurvedic) in poweder from 3days:
Musli Pak, Ashwagandha, Gokshura

I dont know these herbs helped me or not , But I hope I will recover soon. :):)
 

silentpain89

Member
My Regimen
Reaction score
5
yeah bro !!! :cool:


New UPDATE* : 7th day -- Couldn't masturbate from 6 days because of soft, flaccid dick. Tonight at 1am I got a call from one of my old ex after so long time, and her voice turned me ON, my dick started rising up, while talking to her & I start masturbating, it took long time compare to previous one (4-5min), and it was hard like rock, and ejaculated very thick semen. I felt good. But again it went to soft & flaccid state.

I am taking these Indian Herbs (ayurvedic) in poweder from 3days:
Musli Pak, Ashwagandha, Gokshura

I dont know these herbs helped me or not , But I hope I will recover soon. :):)
Hallo,
I just wanted to ask you for and update..Becuz i had the same side effects, und wanted to know if you were able to recover?
Thx a lot
 

saurav9

Member
My Regimen
Reaction score
2
Hallo,
I just wanted to ask you for and update..Becuz i had the same side effects, und wanted to know if you were able to recover?
Thx a lot
yes, I AM FULLY RECOVERED. Also my hair density is good now, thanks to Indian herbs and clean diet.
 

pegasus2

Senior Member
My Regimen
Reaction score
4,161
There's way too much information in this thread.
 
Top